28th Annual
CIRMS Meeting
April 20-22, 2020

SAVE THE DATE
Note: New Location
CIRMS 2020 MEETING REGISTRATION
IS NOW OPEN

Register here
Abstract Submission Deadline: Monday, March 2, 2020. 

Submit Your Abstract Here
2019 Meeting Group Photo 

CIRMS 2019 MEETING HIGHLIGHTS
CIRMS Student Awards Program Student Grant Awards Program
In Memoriam
Dr. Marshall R Cleland
1926 - 2019
CIRMS Ribbon AwardCIRMS Ribbon Award Student Ribbon Award
Join CIRMS- Membership Applcation and payment available now online CIRMS Membership
CIRMS Needs Report CIRMS Needs Report

RADIATION SAFETY AND SECURITY AGENDA

Tuesday APRIL 21, 2020 (Afternoon)

1:30 PM - 5:00 PM BALLROOM SECTION B

1:30 PM Breakout Session III - Consequence Management
Session Chair: Zhichao Lin, PhD, FDA
1:30 Education - A Critical Link at the Opposite End of the Analytical “Path”

                 Dan McAlister, PhD, Eichromy     (45 min)
2:15 Groundwork for Potential Revision of the Organ Dosimetry System for the Japanese Atomic                  Bomb Survivors

                 Keith Griffin, MS, National Cancer Institute, National Institutes of Health    (45 min)

3:10 PM   Coffee Break(20 min)

3:30 PM          Breakout Session IV - Working Session on Needs Report for Publication
Session Chair: Stephanie Healey, PhD and Zhichao Lin, PhD
3:30 Working Session on Needs Report for Publication (90 min)

5:00 PM          Adjourn Day 1

Back to Conference Agenda